# SDR ASOA20130610057

- Difficulty date: June 10, 2013
- Submitted: June 13, 2013
- Operation: Air carrier
- Aircraft: N11107
- Make and model: Emb EMB-145XR
- Aircraft serial: 145654
- Aircraft time: 30,215 hours, 16,768 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED A ODOR OF SMOKE IMMEDIATELY AFTER THE ACFT WAS POSSIBLY STRUCK BY LIGHTNING.  MX INSPECTED ACFT, RAN AIR CONDITIONING PACKS, TAXIED, AND HAD ELECTRICAL POWER ON ACFT FOR HOURS WITH NO ODOR OF SMOKE OR LIGHTNING STRIKE DAMAGE NOTED. ACFT WAS APPROVED FOR RETURN TO SERVICE.
